# SDR DALA2020111903781

- Difficulty date: November 19, 2020
- Submitted: November 19, 2020
- Operation: Air carrier
- Aircraft: N679DA
- Make and model: Boeing 757232
- Aircraft serial: 26955
- Aircraft time: 86,538 hours, 38,572 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Corroded
- Location: Frame
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND CORROSION LEVEL 2 ON FITTING OF FRAME STA 1680 INSIDE OF LAVATORIES SERVICE PANEL.  PANEL REPLACED PER SRM.
